# SDR SWIA2020040249888

- Difficulty date: March 16, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N135SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000460
- Aircraft time: 14,836 hours, 8,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBD PANEL SUPPORT BROKEN AS MARKED FR 86  (C CHECK) RO 3/30/2020    REMOVED AND REPLACED LH OUTBD PANEL SUPPORT  FR 86 REF EMB SRM.
